# SDR SWIA200718020

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BETWEEN FRAMES AFT OF DV WINDOW CAPTAIN'S SIDE COCKPIT CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  REPLACED BRACKET BETWEEN FRAME IAW SRM 51-10-02 PG. 3 SEC 3A AND RII 53-500-1000.
